Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proximal relations in topological dynamics


Author: T. S. Wu
Journal: Proc. Amer. Math. Soc. 16 (1965), 513-514
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1965-0179775-4
MathSciNet review: 0179775
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Auslander, On the proximal relation in topological dynamics, Proc. Amer. Math. Soc. 11 (1960), 890-895. MR 0164335 (29:1632)
  • [2] R. Ellis, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. 94 (1960), 272-281. MR 0123636 (23:A961)
  • [3] R. Ellis and W. Gottschalk, Homomorphisms of transformation groups, ibid., 94 (1960), 258-271. MR 0123635 (23:A960)
  • [4] J. P. Clay, Proximity relations in transformation groups, Trans. Amer. Math. Soc. 108 (1963), 88-96. MR 0154269 (27:4218)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179775-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society